# SDR SWAA2018041021059

- Difficulty date: March 20, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 55,338 hours, 32,187 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BULKHEAD WEB CRACKED AT BS 663, BETWEEN LBL 10 TO 15.   REPAIRED THE BULKHEAD WEB IAW SRM.
